# SDR SWAA2016091255675

- Difficulty date: September 4, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6569646
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLE CRACKED ON T/E CAVITY WBL 203+8.  R & R ANGLE IAW SRM AND DWG.
